# SDR DALA2015081805126

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 51,707 hours, 22,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Aft Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR SLIDE, GIRT BAR HANGING DOWN.  SECURED THE GIRT BAR TO CORNER.  SLIDE GIRT BAR OPS CHECKED NORMAL IAW AMM 5211.
